# SDR ASAA2015081912946

- Difficulty date: August 19, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 5,687 hours, 1,850 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989084
- Part serial: 21201
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 5,678 hours, 1,848 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GET AFT CABIN ZONE TEMP LIGHT ON RECALL GOES OUT ON RESET.  ACFT GROUNDED.  TRIM ZONE SHOWS TRIM VALVE ZONES ON ALL 3 BITE TEST WILL NOT RESET.  REMOVED AFT TEMP ZONE VALVE REF TASK 21-61-000-801.  INSTALLED ZONE TEMP MODULATING VALVE REF TASK 21-61-21-400-801.  OPS TEST LEAK CHECKD GOOD.  PERFORMED BITE TEST REF TASK 21-61-00-700-806-002.  NO DEFECTS NOTED ON RECALL ON MASTER CAUTION.
